See what questions
a doctor would ask.
Mucositis is most often caused by chemotherapy to treat cancer. The chemicals damage the rapidly-dividing cells of the mucous membranes that line the digestive tract from the mouth through the lower intestines.
The follow list shows some of the possible medical causes of Mucositis that are listed by the Diseases Database:Source: Diseases Database
To research the causes of Mucositis, consider researching the causes of these these diseases that may be similar, or associated with Mucositis:
Causes of Broader Categories of Mucositis: Review the causal information about the various more general categories of medical conditions:
The following drugs, medications, substances or toxins are some of the possible
causes of Mucositis as a symptom.
This list is incomplete and various other drugs or substances
may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
As with all medical conditions, there may be many causal factors. Further relevant information on causes of Mucositis may be found in:
Search Specialists by State and City